| Model Number |
MMT-923A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that patient faced infusion set cannula kinked event on 23-may-2024.Event occurred within two hours of insertion.No further information available.